PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 147 | 3 | 239-260
Tytuł artykułu

Hausdorff dimension and measures on Julia sets of some meromorphic maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the Julia sets for some periodic meromorphic maps, namely the maps of the form $f(z) = h(exp \frac{2πi}{T}z)$ where h is a rational function or, equivalently, the maps $˜f(z) = exp (\frac{2πi}{h}(z))$. When the closure of the forward orbits of all critical and asymptotic values is disjoint from the Julia set, then it is hyperbolic and it is possible to construct the Gibbs states on J(˜f) for -α log |˜˜f|. For ˜α = HD(J(˜f)) this state is equivalent to the ˜α-Hausdorff measure or to the ˜α-packing measure provided ˜α is greater or smaller than 1. From this we obtain some lower bound for HD(J(f)) and real-analyticity of HD(J(f)) with respect to f. As an example the family $f_λ(z)=λ tan z$ is studied. We estimate $HD(J(f_λ))$ near λ = 0 and show it is a monotone function of real λ.
Słowa kluczowe
Rocznik
Tom
147
Numer
3
Strony
239-260
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-06-14
Twórcy
Bibliografia
  • [BKL] I. N. Baker, J. Kotus and Y. Lü, Iterates of meromorphic functions, I, Ergodic Theory Dynam. Systems 11 (1991), 241-248; II, J. London Math. Soc. (2) 42 (1990), 267-278; III, Ergodic Theory Dynam. Systems 11 (1991), 603-618.
  • [B1] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Math. 470, Springer, 1975.
  • [B2] R. Bowen, Hausdorff dimension of quasi-circles, Publ. Math. I.H.E.S. 50 (1979), 11-26.
  • [DU] M. Denker and M. Urbański, Geometric measures for parabolic rational maps, Ergodic Theory Dynam. Systems 12 (1992), 53-66.
  • [DK] R. L. Devaney and L. Keen, Dynamics of meromorphic maps: maps with polynomial Schwarzian derivative, Ann. Sci. École Norm. Sup. (4) 22 (1989), 55-79.
  • [G] G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Transl. Math. Monographs 26, Amer. Math. Soc., 1969.
  • [K] J. Kotus, On the Hausdorff dimension of Julia sets of meromorphic functions, I, Bull. Soc. Math. France 122 (1994), 305-331; II, ibid. 123 (1995), 33-46.
  • [MU] R. D. Mauldin and M. Urbański, Dimensions and measures in infinite iterated function systems, unpublished, 1994.
  • [Mc] C. McMullen, Area and Hausdorff dimension of Julia sets of entire functions, Trans. Amer. Math. Soc. 300 (1987), 329-342.
  • [PP] W. Parry and M. Pollicott, Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque 187-188 (1990).
  • [P] F. Przytycki, On the Perron-Frobenius-Ruelle operator for rational maps on the Riemann sphere and for Hölder continuous functions, Bol. Soc. Brasil. Mat. 20 (1990), 95-125.
  • [R] D. Ruelle, Repellers for real analytic maps, Ergodic Theory Dynam. Systems 2 (1982), 99-107.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv147i3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.